# SDR GTIA20111210308

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 19,482 hours, 9,357 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERENCY EXIT LIGHTS STUCK IN "ON" REGARDLESS OF SWITCH POSITION.  OPS CHECK OF EMERGENCY EXIT LIGHTS & SIGNS IAW AMM 33-51-00-710-004.  ALL INDICATIONS NORMAL.
